# SDR R61A2020022540258

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 32,181 hours, 24,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT HAD TROUBLE OPENING L1 DOOR. CLEANED AND LUBRICATED L1 DOOR COMMAND RAMPS  IAW 53-10-21.
